# SDR UPS00832176

- Difficulty date: January 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 (P4735) RE-INSPECT CLASS II REPAIR AT SKIN AND RIVETS FS 1400 AFT BOTTOM RT FUS SKIN (PER SRM 51-5-5).  REMOVED EXISTING DOUBLER.  REMOVED CRACK AREA IN SKIN.  FABRICATED FILLER, REPAIR DOUBLER, TRIPLER.  ALODINED, PRIMED AND INSTALLED FILLERS DOUBLER AND TRIPLER.
